MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-8-30-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the concerto device was returned for analysis.No microcatheter catheter was returned.The concerto implant coil was returned within an introducer sheath, which was found to be applied correctly, with the wavelock facing towards the proximal end of the pushwire.The introducer sheath was returned in good condition.The pushwire was found kinked at the break indicator and the release was pulled.The pushwire was found to be bent within the introducer sheath at ~139.7cm from the proximal end.The implant coil was detached and not returned.The concerto implant coil could not be tested in-house due to its damaged condition.Based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in cath.Hub¿ and ¿coil r esistance/stuck in catheter¿ could not be confirmed.However, the coil resistance could not be ruled out.The concerto pusher was returned kinked and broken at the break indicator.The implant coil was not returned; therefore, any contribution to resistance could not be assessed.The damage found is consistent with the reported resistance.A possible cause for the damage could have been while the user advances the coil against resistance.This cannot be confirmed.No microcatheter was returned nor were any details provided, other than the devices was a non-medtronic device; therefore, compatibility was unable to be determined.Other possible cause for the resistance are but not limited to damage to the coil due to excessive tightening of rhv, sheath not properly seated in hub, and catheter hub transition.The likely cause for resistance cannot be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the concerto coil did not pass through the microcatheter.The product was being used as per the instructions for use.A new medtronic device was used to complete the procedure.No patient complications have been reported as a result of this event.Additional information received reported the resistance was in the catheter hub.Continuous saline flush was administered and maintained as indicated in the instructions for use (ifu).There was no kink/damage to the coil or catheter observed after removal.The catheter was not a medtronic product.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22516188
Report Number9617601-2025-00633
Device Sequence Number12901644
Product Code KRD
UDI-Device Identifier00847536044975
UDI-Public(01)00847536044975(17)260328(10)226235089
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberNV-8-30-HELIX
Device Catalogue NumberNV-8-30-HELIX
Device Lot Number226235089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown